# SDR SWAA2014042427361

- Difficulty date: April 10, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD FASTENER HOLE ON SEAT TRACK CRACKED AT BS 727B, RBL 45.5.  REPAIRED SEAT TRACK IAW EA.
